# SDR CA970319001

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-2A3
- Engine: Pwa JT8D9A
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube Assy
- Part number: 511749
- Condition: Broken
- Location: Pt 7 Manifold
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #2 ENGINE E.P.R. GAUGE WAS READING LOW. MAINTENANCE FOUND THE PT7 MANIFOLD LINE BROKEN. THE LINE WAS REPLACED AND THE ENGINE GROUND RUN SERVICEABLE. THE AIRCRAFT WAS RETURNED TO SERVICE.
